# SDR QXEA9500028

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Uplock
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - WITH THE GEAR RETRACTED THE RT MAIN GEAR RED LIGHT STAYED ON.  ADJUSTED THE RT DOOR UPLOCK BRACKET AND STOP IAW MM 32-10-07 PG 203 B AND C.  THE SYSTEM CHECKED GOOD DURING GEAR SWINGS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
